# SDR SWAA2013011411438

- Difficulty date: December 16, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB UPPER SURFACE AT NR 6 HINGE EXPOSED COMPOSITE.  REMOVED AND REPLACED TAB IAW AMM.
